# SDR P5CA0401252

- Difficulty date: October 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 12,303 hours, 2,196 cycles
- Engine: Ge CF680C2*
- Engine time: 12,303 hours, 2,196 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Light
- Condition: Illuminated
- Location: Start Valve
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 3 (START VALVE) EICAS MESSAGE, QPH CHECK ACCOMPLISHED. TRANSFERRED TO DMI  NR 33262 IAW MEL 80-11-01.
